Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
, 120 (6), 449-53

[A Case of a Corneal Disorder After Breast Cancer Treatment With Nab-paclitaxel]

[Article in Japanese]
  • PMID: 27487717
Case Reports

[A Case of a Corneal Disorder After Breast Cancer Treatment With Nab-paclitaxel]

[Article in Japanese]
Yuka Hosotani et al. Nippon Ganka Gakkai Zasshi.

Abstract

Background: We report a case of a corneal disorder after breast cancer treatment with a microtubule inhibitor, nab-paclitaxel (Abraxane).

Case: A 55-year-old woman, who was referred to our clinic, presented with blurred vision. 2 weeks previously, she had been undergoing treatment with nab-paclitaxel, trastuzumab and pertuzumab. Visual acuity was 20/60 in right eye and 20/40 in left eye. Slit-lamp examination showed an atypical epithelium invasion of the cornea in both eyes and small epithelial defect in left eye. After the nab-paclitaxel treatment was discontinued the corneal findings improved. 4 months later, visual acuity was 20/15 in right eye and 20/20 in left eye.

Conclusions: Nab-paclitaxel can cause severe corneal disorders, but the possibility that trastuzumab and pertuzumab combination therapy is associated with these disorders cannot be denied. Clinicians should consider the possibility of the side effects caused by systemic administration in cases of corneal disorders of uncertain etiology.

Similar articles

See all similar articles

Publication types

MeSH terms

Feedback